JournalspmVol. 68, No. 1pp. 109–123

On the porosity of the free boundary in the p(x)p(x)-obstacle problem

  • Samia Challal

    York University, Toronto, Canada
  • Abdeslem Lyaghfouri

    The Fields Institute for Research in Mathematical Sciences, Toronto, Canada
On the porosity of the free boundary in the $p(x)$-obstacle problem cover

A subscription is required to access this article.

Abstract

In this paper we consider the obstacle problem for the p(x)p(x)-Laplace operator. Assuming that pp is locally Lipschitz continuous, we establish the growth rate of the solution near the free boundary from which we deduce its porosity.

Cite this article

Samia Challal, Abdeslem Lyaghfouri, On the porosity of the free boundary in the p(x)p(x)-obstacle problem. Port. Math. 68 (2011), no. 1, pp. 109–123

DOI 10.4171/PM/1883